# SDR AALA202507130066

- Difficulty date: July 10, 2025
- Submitted: July 13, 2025
- Operation: Air carrier
- Aircraft: N800NN
- Make and model: Boeing 737823
- Aircraft serial: 29564
- Aircraft time: 47,550 hours, 20,093 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT LAVATORY DOOR IS JAMMED AND WILL NOT OPEN. LUBED BOTH AFT LAVATORY DOORS OPERATIONAL CHECK NORMAL.
